# SDR CALA0300659

- Difficulty date: November 21, 2003
- Submitted: November 21, 2003
- Operation: Air carrier
- Aircraft: N14358
- Make and model: Boeing 7373T0
- Aircraft serial: 23943
- Aircraft time: 40,428 hours, 41,044 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Lightning Strike
- Location: Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LIGHTNING STRIKE DAMAGE ON RUDDER T/E APPROXIMATELY 30 INCHES BELOW STATIC WICK.  REPAIRED IAW ECRA 5540-01171.
